# SDR C77A20191226001

- Difficulty date: December 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 13,479 hours, 8,471 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indication Sys
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL INDICATION IN FLT.
